# SDR C2XA00IA018

- Difficulty date: January 23, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 140FL01D3Y1
- Condition: Loose
- Location: Lt Mlg Ww
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAH - FLT 3726 - THE CREW REPORTED THAT THE MAIN LANDING GEAR WOULD NOT RETRACT AS INDICATED ON BOTH SYSTEM 1 AND 2.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE RESECURED THE CANNON PLUG IN THE LEFT MAIN LANDING GEAR UPLOCK BOX PROXIMITY SWITCH, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
